# SDR CALA2022011400140

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 63,334 hours, 27,885 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Bilge Area 42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO BLIGE AREA 42R REPAIR CORRODED FR 22-27 REMOVED EXISTING REPAIR BUT & TRIMMED SECTION OF REPAIR AND INST ALLED IN FWD CARGO PIT BETWEEN FR 26-27RT ON STRINGER 42RT IAW A 320 SRM 51-72-11 AND SRM 53-21-13-300-003
